Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have connective tissue disease. Joint pain, asthma, malaise. Taking Prednisone. Will Plaquenil help?

I have recently been diagnosed with unclassified connective tissue disease more than likely lupus based on a slightly high RNP, symptoms slight joint pain, major malaise , uncontrollable asthma, frequently ill and progressive over past 4 years. I am overwhelmed by being sick and the general diagnosis. I am to start Plaquenil and an NSAID once my asthma is under control. I am on high doses of Prednisone and have been branded critical with my lungs right now. I am just wanting to know what I am in for, are the lungs really related, and how is the Plaquenil really going to help? I am on info overload many friends telling what to eat not eat and to stay sedentary and not exercise. Just want an second physician to give me a lamens view??????
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

As you have said that you are diagnosed with Lupus. Lupus is a collection of autoimmune disorders. In layman, your own body is destroying your organs and in your case it is mostly lung and joint.

That is why you are put on high doses of prednisolone to suppress your overactive immune system. once you recovered from asthma, you will be on plaquenil which will prevent destruction of joints from inflammation. You know your line of management and do what your treating doctor suggests you.

Wish for good health.
Answered: Sun, 1 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor